The Michigan Mathematical Journal

Hilbert functions and symbolic powers.

Craig Huneke

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 34, Issue 2 (1987), 293-318.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029003560

Digital Object Identifier
doi:10.1307/mmj/1029003560

Mathematical Reviews number (MathSciNet)
MR894879

Zentralblatt MATH identifier
0628.13012

Subjects
Primary: 13H15: Multiplicity theory and related topics [See also 14C17]
Secondary: 13H10: Special types (Cohen-Macaulay, Gorenstein, Buchsbaum, etc.) [See also 14M05] 14M05: Varieties defined by ring conditions (factorial, Cohen-Macaulay, seminormal) [See also 13F15, 13F45, 13H10]

Citation

Huneke, Craig. Hilbert functions and symbolic powers. Michigan Math. J. 34 (1987), no. 2, 293--318. doi:10.1307/mmj/1029003560. https://projecteuclid.org/euclid.mmj/1029003560


Export citation